Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Variable optical delay line with diffraction-limited autoalignment
Author: Kloevekorn, P.
Munch, J.
Citation: Applied Optics, 1998; 37(10):1903-1904
Publisher: Optical Society of America
Issue Date: 1998
ISSN: 0003-6935
Statement of
Patrick Klövekorn and Jesper Munch
Abstract: We demonstrate a novel type of variable, optical delay line that ensures diffraction-limited parallelism and collinearity in the delayed beam and is independent of the mechanical quality of the translation stage. © 1998 Optical Society of America.
Rights: © 1998 Optical Society of America
DOI: 10.1364/AO.37.001903
Appears in Collections:Aurora harvest 7
Environment Institute publications
Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.